# SDR SWAA2024011733021

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL ORSS 277 DEFLECTION CONTROL RIB AREA AT LT WING 2023-761649<[01] REPLACED ANGLE LOCATED AT LEVEL ORSS 277 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING MEASURE OF CRACK IS: L=1.735 TOOL USED CALIPER P/N: 500-172-30 S/N:15237808 DUE DATE: 12-MAR-24;[02] CORRECTED STEP 1; REPLACED ANGLE LOCATED AT LEVEL ORSS 277 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 REV- MEASURE OF CRACK IS: L=1.735 TOOL USED CALIPER P/N: 500-172-30 S/N:15237808 DUE DATE: 12-MAR-24;[03] CORRECTED STEP 1; REPLACED ANGLE LOCATED AT LEVEL ORSS 277 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 REV- MEASURE OF CRACK IS: L=1.735 TOOL USED CALIPER P/N: 500-172-30 S/N:15237808 DUE DATE: 12-MAR-24
